# SDR AALA201903139013

- Difficulty date: February 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cleat
- Part number: 05323553921800
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CLEAT WAS CRACKED AT FRAME 35.5, STRINGER 30L.  REPLACED THE CLEAT IAW SRM 51-72-11, AND 51-42-11.
